# SDR UALA2011060702788

- Difficulty date: June 5, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 43,155 hours, 5,263 cycles
- Engine: Pwa PW40903
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 756603E
- Part serial: 82
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEC GEN SYS L FAULTS.   DUE TO RECENT HISTORY OF ELEC GEN SYS L FAULT, ACP FIM TASK 24-23-837.  ACCOMPLISH FIM TASK INCLUDING WIRING CKS.  INCLUDE OHMS AND CONTINUITY READINGS IN SIGNOFF.  IF NO FAULTS ARE FOUND REPLACE THE RIGHT GCB (566-0549) PER AMM THE LEFT GCU (566-9007) PER AMM.  ACCOMPLISHED FIM 24-23 TASK 837.  REF WDM 24-28-11.  CHECKED WIRE FROM CON D20021P PIN 7 TO E1 L GEN CONTROL UNIT PLUG.  CONTINUITY WAS 1 OHM AND NO SHORTS TO GROUND.  REPLACED RT GCB AND L GCU.
